Asymptotic optimal designs under long-range dependence error structure

Dette, Holger, Leonenko, Nikolai, Pepelyshev, Andrey, Zhigljavsky, Anatoly . Bernoulli 2009. 15 (4) :1036-1056

Locate this article in:

Bibtex

@article{CIS-265641,
  Author = {Dette, Holger and Leonenko, Nikolai and Pepelyshev, Andrey and Zhigljavsky, Anatoly},
  Title = {Asymptotic optimal designs under long-range dependence error structure},
  Journal = {Bernoulli},
  Volume = {15},
  Number = {4},
  Year = {2009},
  Pages = {1036--1056},
  Keywords = {Linear regression, Shrinkage estimator, oracle inequalities, adaptive minimax estimation, Gibbs mixture}
}

Similar articles